Alert archive / Kansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 237, NWS Dodge City, KS

August 10, 20254 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 10, 2025, 11:36 PM CDT for 4 counties in Kansas. It was in force for 54 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2025, 11:36 PM CDT (04:36 UTC)
Expired
Aug 11, 2025, 12:30 AM CDT
In force
54 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ford County, KS, Gray County, KS, Meade County, KS, Seward County, KS

The radar

The Dodge City radar (KDDC), 72 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 11:36 PM CDTTSTM WND GST 654 Ne Hayne, KS
Aug 10, 11:37 PM CDTTSTM WND DMG9 N Plains City, KSSeveral utility poles down near county road G and county road 4. Delayed report.
Aug 10, 11:46 PM CDTTSTM WND GST 653 Ne Hayne, KSSite UP350 recorded a wind gust of 65 mph.
Aug 10, 11:49 PM CDTTSTM WND GST 625 Ese Kismet, KSA public weather station recorded a wind gust of 62 mph.
Aug 10, 11:55 PM CDTTSTM WND GST 645 Ese Kismet, KSCorrects previous tstm wnd gst report from 5 ESE Kismet. A public weather station recorded a wind gust of 64 mph.
Aug 10, 11:55 PM CDTTSTM WND GST 672 Ene Plains City, KSSite UP332 recorded a 67 mph wind gust.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 8:20 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1521 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1521 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1739 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

969 
WUUS53 KDDC 110436
SVRDDC
KSC057-069-119-175-110530-
/O.NEW.KDDC.SV.W.0237.250811T0436Z-250811T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1136 PM CDT Sun Aug 10 2025

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Ford County in southwestern Kansas...
  Eastern Seward County in southwestern Kansas...
  Meade County in southwestern Kansas...
  Gray County in southwestern Kansas...

* Until 1230 AM CDT.

* At 1135 PM CDT, severe thunderstorms were located along a line
  extending from near Charleston to 8 miles northwest of Missler to
  near Hayne, moving east at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Montezuma and Plains around 1140 PM CDT.
  Cimarron and Missler around 1150 PM CDT.

Other locations in the path of these severe thunderstorms include The
Haggard Elev, Meade, Meade State Park, Ensign, Fowler and Howell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 10103 3739 10073 3739 10065 3781 10065
      3783 10012 3719 10011 3700 10031
TIME...MOT...LOC 0435Z 270DEG 21KT 3780 10055 3740 10055 3703 10083 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RUSSELL
2 follow-up statements
009 
WWUS53 KDDC 110456
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1156 PM CDT Sun Aug 10 2025

KSC057-069-119-175-110530-
/O.CON.KDDC.SV.W.0237.000000T0000Z-250811T0530Z/
Ford KS-Seward KS-Meade KS-Gray KS-
1156 PM CDT Sun Aug 10 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHWESTERN FORD...EASTERN SEWARD...MEADE AND GRAY COUNTIES...

At 1155 PM CDT, severe thunderstorms were located along a line
extending from near Montezuma to near Missler to 8 miles north of
Forgan, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Meade, Meade State Park and Fowler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 10103 3739 10073 3739 10065 3781 10065
      3783 10012 3719 10011 3700 10031
TIME...MOT...LOC 0455Z 294DEG 28KT 3756 10042 3731 10040 3703 10059 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RUSSELL
924 
WWUS53 KDDC 110505
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1205 AM CDT Mon Aug 11 2025

KSC057-069-119-175-110530-
/O.CON.KDDC.SV.W.0237.000000T0000Z-250811T0530Z/
Ford KS-Seward KS-Meade KS-Gray KS-
1205 AM CDT Mon Aug 11 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHWESTERN FORD...EASTERN SEWARD...MEADE AND GRAY COUNTIES...

At 1205 AM CDT, severe thunderstorms were located along a line
extending from 8 miles southeast of The Haggard Elev to 6 miles east
of Meade to 8 miles northeast of Forgan, moving east at 60 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Liberal, Cimarron, Meade, Montezuma, Fowler, Kismet, Copeland,
Ensign, Meade State Park, Howell, Missler, Hayne, The Haggard Elev,
and Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 10103 3739 10073 3739 10065 3781 10065
      3783 10012 3719 10011 3700 10031
TIME...MOT...LOC 0505Z 271DEG 51KT 3751 10024 3726 10022 3698 10041 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

RUSSELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 10:56 PM CDT, 40 minutes earlier. Its key messages:

  • Significant thunderstorm chances (60-80%) tonight.
  • Unseasonably cool temperatures likely tonight and Monday.
Area forecast discussion, Aug 10, 10:56 PM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1056 PM CDT Sun Aug 10 2025

.KEY MESSAGES...

- Significant thunderstorm chances (60-80%) tonight.

- Unseasonably cool temperatures likely tonight and Monday.

&&

.UPDATE...
Issued at 1051 PM CDT Sun Aug 10 2025

Mesoscale update...

A cold pool has developed with a storm line across western
Kansas. Although discrete storms with hail did materialize
ahead of the line, this storm mode is ending and the focus going
forward through 1 am will be damaging wind potential, with
gusts to 60 mph. The greatest wind potential will be along and
south of a frontal boundary across the southern tier of
southwest Kansas where DCAPE values are still around 1100 j/kg.

&&

.DISCUSSION...
Issued at 200 PM CDT Sun Aug 10 2025

WV imagery indicates a southwest flow aloft prevailing across the
Western High Plains downstream of an upper level shortwave trough
swinging east through western Colorado. Near the surface, a stalled
frontal boundary extends from the Texas Panhandle northeast through
western Oklahoma.

Another round of thunderstorms (60-80% chance) can be expected
tonight as the SREF indicates a compact upper level shortwave trough
pushing east through the Colorado Rockies into the high plains of
eastern Colorado/western Kansas early in the period. Ahead of the
approaching system, a prevailing east-northeast upslope flow will
continue to support a fairly moist air mass with surface dewpoints
holding generally in the 60s(F), although only providing moderate
instability with MLCAPE values upward of 1500 to 2000 J/kg due to
lack of recovery from the slow departure of this morning's MCS.
Still, diurnally-driven thunderstorm storm development is likely
just lee of the Rockies as ejecting H5 vort maxima associated with
the shortwave trough interact with a broad field of steepening mid-
level lapse rates within the aforementioned upslope flow this
afternoon. Storms are then projected to spread eastward, eventually
evolving into an MCS, into west central and southwest Kansas later
this evening and eventually into central Kansas overnight as suggested
by most CAMs. The HREF also shows a broad 70-90% probability of 6-hr
QPF exceeding 0.25 of an inch from west central Kansas southeast
through a portion of southwest Kansas into south central Kansas by
early Monday. The primary threat with these storms will be strong
outflow winds in excess of 60-70 mph. A few preliminary thunderstorms
cannot be ruled out late this afternoon into early evening in vicinity
of the stalled boundary closer to south central Kansas as peak heating
is realized. Any lingering showers/storms early Monday are expected
to give way to drier conditions Tuesday as the upper level shortwave
trough pushes off to the east while ridging aloft begins to build
back in across the Intermountain West.

Temperatures near the seasonal average are likely tonight as slightly
cooler air filters southwest into the area on the north side of a
near-stationary boundary to our south, not to mention cooling from
showers/thunderstorms moving through overnight. Look for lows generally
in the 60s(F) with the HREF showing a 80-90% probability of temperatures
slipping below 65F in far southwest Kansas to a 70-80% probability
of below 70F in south central Kansas. Below normal average temperatures
are forecast Monday with southwest/central Kansas remaining on the
north side of a stalled frontal boundary to our south in western Oklahoma,
as well as lingering cloud cover/precipitation from the night previous.
The cooler air mass will lower H85 temperatures to a little below
20C in central Kansas Monday to near 20C farther west. Considering
the HREF indicates a 70-80% probability of temperatures climbing above
75F in west central Kansas to a 60-80% probability of nudging above
80F in central/south central Kansas, afternoon highs may struggle
to climb out of the 70s(F) out west with the lower/mid 80s(F) farther
east. A minimal rebound to temperatures is expected Tuesday.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 522 PM CDT Sun Aug 10 2025

A large complex of thunderstorms will move across southwest
Kansas and affect DDC, GCK, LBL, and to a lesser extent the HYS
airport. Thunderstorms and trailing stratiform rain will likely
affect airports for up to a five hour period late tonight. In
vicinity of and within strongest storms, expect intermittent
MVFR/IFR flight category and variable wind gusts as high as 50
knots. Conditions will improve from west to east early Monday
morning with widespread VFR flight category resuming and mainly
light and variable winds.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 AM CDT Monday for KSZ066-078>081-088>090.

&&

UPDATE...Finch
DISCUSSION...JJohnson
AVIATION...Umscheid
Hazardous weather outlook, Aug 10, 2:05 PM CDT, 9 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
205 PM CDT Sun Aug 10 2025

KSZ030-031-043>046-061>066-074>081-084>090-111000-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
205 PM CDT Sun Aug 10 2025 /105 PM MDT Sun Aug 10 2025/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms are possible this evening and
overnight. Wind gusts in excess of 60 to 70 mph and hail as large
as ping pong ball size are the main concerns. Locally heavy rain
is expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Reports of severe weather, heavy rainfall, and flooding are
appreciated.

In the hours before

Special weather statement, Aug 10, 8:44 PM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Dodge City KS
844 PM CDT Sun Aug 10 2025

KSZ063-076-110245-
Finney KS-Haskell KS-
844 PM CDT Sun Aug 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN FINNEY AND
NORTHWESTERN HASKELL COUNTIES THROUGH 945 PM CDT...

At 844 PM CDT, Doppler radar was tracking a strong thunderstorm near
Plymell, moving north at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Garden City and Holcomb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern Kansas.

&&

LAT...LON 3764 10087 3765 10109 3799 10109 3798 10076
TIME...MOT...LOC 0144Z 188DEG 16KT 3776 10097

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RUSSELL
Special weather statement, Aug 10, 9:18 PM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Dodge City KS
918 PM CDT Sun Aug 10 2025

KSZ061-074-084-110300-
Stanton KS-Hamilton KS-Morton KS-
918 PM CDT Sun Aug 10 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN HAMILTON...NORTHWESTERN
MORTON AND STANTON COUNTIES THROUGH 1000 PM CDT/900 PM MDT/...

At 918 PM CDT/818 PM MDT/, Doppler radar was tracking a cluster of
strong thunderstorms along a line extending from 10 miles southwest
of Syracuse to 6 miles west of Richfield. Movement was east at 30
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Johnson City around 925 PM CDT.

Other locations in the path of these storms include Big Bow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT/200 AM
MDT/ for southwestern Kansas.

&&

LAT...LON 3794 10204 3791 10154 3742 10155 3737 10204
TIME...MOT...LOC 0218Z 272DEG 27KT 3787 10189 3723 10190

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RUSSELL
Special weather statement, Aug 10, 9:33 PM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Dodge City KS
933 PM CDT Sun Aug 10 2025

KSZ084-110315-
Morton KS-
933 PM CDT Sun Aug 10 2025

...STRONG THUNDERSTORMS WILL IMPACT MORTON COUNTY THROUGH 1015 PM
CDT...

At 932 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Manter to 9 miles
southwest of Richfield. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Richfield around 940 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern Kansas.

&&

LAT...LON 3739 10157 3708 10159 3708 10204 3737 10204
TIME...MOT...LOC 0232Z 263DEG 25KT 3746 10191 3716 10191

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RUSSELL
Special weather statement, Aug 10, 9:54 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Dodge City KS
954 PM CDT Sun Aug 10 2025

KSZ062-063-077-110400-
Gray KS-Finney KS-Kearny KS-
954 PM CDT Sun Aug 10 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN KEARNY...
SOUTHWESTERN FINNEY AND NORTHWESTERN GRAY COUNTIES THROUGH 1100 PM
CDT...

At 953 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Lakin to near Plymell.
Movement was northeast at 20 mph.

HAZARD...Wind gusts up to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Deerfield around 1000 PM CDT.
  Garden City and Holcomb around 1005 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern Kansas.

&&

LAT...LON 3815 10105 3808 10052 3774 10077 3776 10130
TIME...MOT...LOC 0253Z 213DEG 17KT 3791 10118 3783 10081

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

RUSSELL
Special weather statement, Aug 10, 10:08 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1008 PM CDT Sun Aug 10 2025

KSZ061-062-074-075-084-085-110400-
Stanton KS-Stevens KS-Kearny KS-Hamilton KS-Grant KS-Morton KS-
1008 PM CDT Sun Aug 10 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN HAMILTON...EASTERN
MORTON...SOUTHWESTERN KEARNY...GRANT...EASTERN STANTON AND STEVENS
COUNTIES THROUGH 1100 PM CDT/1000 PM MDT/...

At 1008 PM CDT/908 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles southwest of Big
Bow to near Rolla. Movement was east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Feterita around 1015 PM CDT.

Other locations in the path of these storms include Hugoton and
Moscow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT/200 AM
MDT/ for southwestern Kansas.

&&

LAT...LON 3699 10178 3702 10183 3779 10173 3773 10111
      3700 10108
TIME...MOT...LOC 0308Z 284DEG 30KT 3749 10164 3707 10163

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

RUSSELL
Special weather statement, Aug 10, 10:41 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1041 PM CDT Sun Aug 10 2025

KSZ043-110445-
Scott KS-
1041 PM CDT Sun Aug 10 2025

...STRONG THUNDERSTORMS WILL IMPACT SCOTT COUNTY THROUGH 1145 PM
CDT...

At 1041 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Russell Springs to 8 miles
south of Leoti. Movement was east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Modoc and Scott State Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern and west central Kansas.

&&

LAT...LON 3870 10069 3866 10069 3826 10088 3826 10112
      3870 10113
TIME...MOT...LOC 0341Z 280DEG 15KT 3877 10116 3836 10136

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

RUSSELL

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 7:46 PM CDTSpecial Weather StatementDDCGray44 min
Aug 10, 8:44 PM CDTSpecial Weather StatementDDCHaskell61 min
Aug 10, 8:54 PM CDTSevere Thunderstorm WarningDDCFinney, Haskell, Kearny66 min
Aug 10, 9:09 PM CDTSevere Thunderstorm WarningDDCFinney, Gray40 min
Aug 10, 9:18 PM CDTSpecial Weather StatementDDCStanton42 min
Aug 10, 9:33 PM CDTSpecial Weather StatementDDCMorton42 min
Aug 10, 9:38 PM CDTSevere Thunderstorm WarningDDCKearny67 min
Aug 10, 9:54 PM CDTSpecial Weather StatementDDCFinney66 min
Aug 10, 10:02 PM CDTAreal Flood AdvisoryDDCFinney, Grant, Haskell, Kearny3 hr
Aug 10, 10:08 PM CDTSpecial Weather StatementDDCGrant, Stevens52 min
Aug 10, 10:17 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny43 min
Aug 10, 10:41 PM CDTSpecial Weather StatementDDCScott64 min
Aug 10, 10:45 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Seward, Stevens60 min
Aug 10, 10:50 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell, Meade, Seward55 min
Aug 10, 10:58 PM CDTFlash Flood WarningDDCFinney, Grant, Haskell, Kearny3 hr
Aug 11, 12:08 AM CDTSevere Thunderstorm WarningDDCFord52 min
Aug 11, 12:10 AM CDTAreal Flood AdvisoryDDCFord, Gray, Hodgeman, Meade3 hr
Aug 11, 12:13 AM CDTSevere Thunderstorm WarningDDCClark, Ford, Meade62 min
Aug 11, 12:14 AM CDTAreal Flood AdvisoryDDCFord, Hodgeman3 hr
Aug 11, 12:45 AM CDTAreal Flood AdvisoryDDCPawnee3 hr
Aug 11, 12:52 AM CDTFlash Flood WarningDDCFord113 min
Aug 11, 1:02 AM CDTSevere Thunderstorm WarningDDCComanche, Kiowa43 min
Aug 11, 1:40 AM CDTSevere Thunderstorm WarningDDCBarber, Kiowa, Pratt65 min
Aug 11, 1:46 AM CDTAreal Flood AdvisoryDDCStafford3 hr
Aug 11, 2:05 AM CDTAreal Flood AdvisoryDDCMeade, Seward3 hr
Aug 11, 2:22 AM CDTSevere Thunderstorm Warning Considerable damage threatDDCStafford23 min
Aug 11, 2:31 AM CDTFlash Flood WarningDDCSeward89 min
Aug 11, 2:42 AM CDTSevere Thunderstorm WarningDDCPratt, Stafford18 min
Aug 11, 2:49 AM CDTSevere Thunderstorm WarningDDCBarber26 min
Aug 11, 3:26 AM CDTAreal Flood WarningDDCClark, Meade, Seward4 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.